# SDR DALA2025120208786

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 76,152 hours, 28,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD GALLEY BATTERY PACK M1675. OPS CHECKED GOOD. IAW AMM 33-51.
